# SDR SWAA042290

- Difficulty date: August 10, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 55,968 hours, 37,486 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6545819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND COCKPIT FLOOR WEB CRACKED AT BS 188 TO BS 196, LT & RT SIDES.  REPAIRED FLOOR WEBS PER SRM.
